Journal of the Mathematical Society of Japan

Joint universality for Lerch zeta-functions

Yoonbok LEE, Takashi NAKAMURA, and Łukasz PAŃKOWSKI

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For $0$ < $\alpha,$ $\lambda \leq 1$, the Lerch zeta-function is defined by $L(s;\alpha, \lambda) := \sum_{n=0}^\infty e^{2\pi i\lambda n} (n+\alpha)^{-s}$, where $\sigma$ > $1$. In this paper, we prove joint universality for Lerch zeta-functions with distinct $\lambda_1,\ldots,\lambda_m$ and transcendental $\alpha$.

Article information

Source
J. Math. Soc. Japan Volume 69, Number 1 (2017), 153-161.

Dates
First available in Project Euclid: 18 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1484730022

Digital Object Identifier
doi:10.2969/jmsj/06910153

Subjects
Primary: 11M35: Hurwitz and Lerch zeta functions

Keywords
joint universality Lerch zeta-functions

Citation

LEE, Yoonbok; NAKAMURA, Takashi; PAŃKOWSKI, Łukasz. Joint universality for Lerch zeta-functions. J. Math. Soc. Japan 69 (2017), no. 1, 153--161. doi:10.2969/jmsj/06910153. https://projecteuclid.org/euclid.jmsj/1484730022.


Export citation

References

  • J. Kaczorowski and M. Kulas, On the non-trivial zeros off line for $L$-functions from extended Selberg class, Monatshefte Math., 150 (2007), 217–232.
  • A. Laurinčikas, The universality of the Lerch zeta function, Lith. Math. Journal, 37 (1997), 275–280.
  • A. Laurinčikas and R. Garunkštis, The Lerch zeta-function, Kluwer Academic Publishers, Dordrecht, 2002.
  • A. Laurinčikas and K. Matsumoto, The joint universality and the functional independence for Lerch zeta-functions, Nagoya Math. J., 157 (2000), 211–227.
  • Y. Lee, T. Nakamura and \L. Pańkowski, Selberg's orthonormality conjecture and joint universality of $L$-functions, Math. Z. (2016), doi:10.1007/s00209-016-1754-2.
  • H. Mishou, Functional distribution for a collection of Lerch zeta functions, J. Math. Soc. Japan, 66 (2014), 1105–1126.
  • T. Nakamura, Applications of inversion formulas to the joint $t$-universality of Lerch zeta functions, J. Number Theory., 123 (2007), 1–9.
  • H. Queffélec and M. Queffélec, Diophantine Approximation and Dirichlet Series, HRI Lecture Notes Series 2, American Mathematical Society, 2013.
  • J. Steuding, Value-Distribution of $L$-functions, Lecture Notes in Math., 1877, Springer, Berlin, 2007.